# SDR W8PA970558

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BS 294.5 RBL 57 WL 209.  REMOVED CRACKED FRAME BS 294.6 RBL 57 WL 209 AND INSTALLED NEW PART PER SRM 51-40-05.  (M)
